# SDR AU510001558

- Difficulty date: May 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Wrong Part
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, W
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAN BLADE PLATFORMS NR 1 AND NR 4 LOCATED OPPOSITE NR 13 AND NR 16 FAN BLADES WERE NOT CHANGED WHEN NR 13 AND NR 16 FAN BLADE PLATFORMS WERE CHANGED AS DIRECTED BY SB CFM56-7B-0353.  NR 13 AND NR 16 FAN BLADE PLATFORMS WERE CHANGED TO P/N 340-001-814-0.  NR 1 AND NR 4 PLATFORMS WERE P/N 340-001-809-0.
